# SDR FDEA202311241891

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 17,908 hours, 6,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32118
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 100
- Part time: 17,908 hours, 6,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE, BETWEEN STA 135.5 AND STA 148.5, AND BETWEEN STGR 21R AND   STGR 30R, BIRD STRIKE. DAMAGE AT LOWER HALF OF FUSELAGE, BETWEEN STA 135.5 AND STA 148.5, AND BETWEEN STGR   21R AND STGR 30R WAS REPAIRED. I.A.W. E.A.#: H-5330-T0377079 PART: 1 (P1) RELEASE DATE: NOV   23,2023.
